# SDR SIMA20120726006

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 26,413 hours, 23,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE NR 4 EMERGENCY POWER SUPPLY FUSE BURNED INTERNALLY.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-50-04 .  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
